# SDR GTIA2019012803115

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 24,693 hours, 11,115 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Pinched
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYD G RSVR LOW LVL-INSPECTED AND FOUND GREEN EDP TO HAVE A PINCHED O-RING. R/R O-RING IAW AMM 29-11-51. LEAK CHECK GOOD.
